# SDR LYNX00010

- Difficulty date: March 21, 2008
- Submitted: March 25, 2008
- Operation: Air carrier
- Aircraft: N501LX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4165
- Aircraft time: 886 hours, 720 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sequence Valve
- Part number: 483023
- Part serial: FAH0580
- Condition: Faulty
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON LANDING AT DEN AND GO-AROUND, NOSE GEAR WOULD NOT CLEAR ON GEAR RETRACTION.  ON SELECTION OF 'GEAR DOWN' NOSE GEAR INDICATOR DISPLAYED A RED GEAR UNSAFE LIGHT.  GEAR EXTENDED AFTER MULTIPLE ATTEMPTS USING THE ALTERNATE LANDING GEAR EXTENSION PROCEDURE.  REMOVED AND REPLACED NOSE LANDING GEAR SOLENOID SEQUENCE VALVE IAW Q400 AMM 32-31-71-400-801.  BLED NUMBER 2 HYD SYS IAW Q400 AMM 29-10-00-870-802.  PERFORMED LG EXTENSION AND RETRACTION FC IAW Q400 AMM 32-31-71-720-002, 25 CYCLES.  NO DEFECTS NOTED.  OPS CHECK GOOD.
